MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TRIGLYCERIDES; TRIGLYCERIDES ASSAY

ROCHE DIAGNOSTICS TRIGLYCERIDES; TRIGLYCERIDES ASSAY
Catalog Number 08058687190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the cobas pure c 303 analytical unit is (b)(6).On the field service representative's (fsr) first service visit, he changed the cuvettes and the lamps.On the fsr's second service visit, he reviewed the calibrations and qc data; no issues were found.The software was also updated.On the fsr's third service visit (together with the field applications specialist fsa) the analyzer's maintenance was checked.The fsr performed blank and photometric checks with acceptable results.They also replaced the reagent pack and performed a calibration with satisfactory results.A 20-repetition precision check using patient samples was performed with only one sample having an unacceptable result.The fsr and fsa verified that the analyzer was performing within specifications.On the fsr's fourth service visit, he decontaminated the incubation bath with chlorine, changed the incubation water six times to eliminate dirt, replaced the heat filter, cleaned the washing comb pipes, and verified the cuvette washes.He also performed photometers and cuvette blanks with acceptable results.The fsa performed checks and ran 90 routine samples for correlation with satisfactory results.On the fsr's fifth service visit, he disinfected the incubation bath, cleaned the washing comb, reviewed the cuvette washing, changed the heat filter, and cleaned the sample probe.Operational checks and 90 patient sample runs were again performed with satisfactory results.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable triglycerides results from seven patient samples tested on the cobas pure c 303 analytical unit.The initial results were not reported outside of the laboratory as they did not match the patients' medical histories.The reporter deemed all results incorrect.On (b)(6) 2024: sample (b)(6).The initial result was 582 mg/dl.The repeat result was 374 mg/dl.On (b)(6) 2024: sample (b)(6).The initial result was 594 mg/dl.The repeat result was 211 mg/dl.On (b)(6) 2024: sample (b)(6).The initial result was 609 mg/dl.The repeat result was 218 mg/dl.On (b)(6) 2024: sample (b)(6).The initial result was 575 mg/dl.The repeat result was 255 mg/dl.On (b)(6) 2024: sample (b)(6).The initial result was 400 mg/dl.The repeat result was 200 mg/dl.On (b)(6) 2024: sample (b)(6).The initial result was 553 mg/dl.The repeat result was 179 mg/dl.The field service representative (fsr) instructed the reporter to change the reagent lot, calibrate, and run qc.The issue was not resolved.On (b)(6) 2024: sample (b)(6).The initial result was 553 mg/dl.The first repeat result was 280 mg/dl.The second repeat result was 181 mg/dl.
 
Additional Manufacturer Narrative
The investigation reviewed the last calibration performed on (b)(6) 2024 and the results were within specifications.The investigation reviewed the qc data and the results were within range.The field service representative (fsr) reviewed the customer's patient sample handling and determined the centrifuge was not calibrated and the centrifugation speed was not accurate causing carryover of the separator gel in the tube; the investigation also noted that the analyzer had multiple abnormal aspiration alarms.These indicate preanalytical issues.The fsr changed the sample probe and cuvettes.He performed a hardware check with successful results.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
TRIGLYCERIDES
Common Device Name
TRIGLYCERIDES ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19821947
Report Number1823260-2024-02152
Device Sequence Number18313922
Product Code CDT
UDI-Device Identifier07613336121542
UDI-Public07613336121542
Combination Product (Y/N)Y
Initial Reporter CountryMX
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08058687190
Device Lot Number779012, ASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/02/2024
Supplement Date Received by Manufacturer09/19/2024
Initial Report FDA Received Date07/24/2024
Supplement Report FDA Received Date10/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown